# SDR CALA2017090103000

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 59,158 hours, 21,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CENTER ASILE FROM ROW 7ABC/DEF TO 12 ABC/DEF WILL NOT TURN ON. FOUND BATTERY AND CHARGER FAULTING REPLACED CHARGER D717-02-030 PER AMM 33-51-06 OPS CHECK CHARGER
